Originally Posted by danilee
Hi I am wondering if anyone has experienced the negative effects of Prednisone? I was on it for 8 days started at 40 mg a day for 3 days then 20 mg a day for 3 days then 10 mg a day for 2 days. On the 4th day, I felt horrible, like vice grips on my head and anxious. Now after being off of the drug for 5 days I still get this weird feeling in my head, like a tingle or tickle in my brain? I went to the ER for the head pressure they did a cat scan and found I have a sinus infection, but my sinuses are pretty OK feeling. Anyways they gave me augmentin and im taking that now. Anyone know why I get these weird feelings in my head? They make me extremely irritable and scared, like im going nuts? It sounds crazy. The weird head feelings last anywhere from a few minutes to a half hour, I usually lay down and it helps. Could this be from my sinuses? or is this a withdrawal feeling? HELP PLEASE, I feel like im going to go crazy when this tingle/tickle/itchy feeling happens in my head.
Yes, I think this is probably normal. The natural secretion of anti-inflammatory chemicals is regulated by a gland in the brain I think I read that somewhere. Predinsone takes over that job when the gland does not produce enough. I would say if the brain is involved in this, that there would be some odd feelings afterwards up there upon discontinuation.
My mom's on it and she sometimes gets weird feelings in her head too, maybe that's when it is lower in concentration or wearing off probably.